Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva, dizzyness, and changing meds
Apr 4, 2003

I just started meds 5 or 6 days ago. The first day I took Sustiva (at night)and in the morning I was dizzy and confused... and scared. It's gotten much much better in these past 5 days however, I still feel groggy in the morning and dazed. I discussed the issue of previous depression with my doc and if it would be better to go with nepravine instead of Sustiva.. but he decided that we should try sustiva first because of rash issues. Should I just go with it for a bit... and see if it gets better? How soon can you change a med because of side effects? Thanks! PS: I'm on Viread, Epiver and Sustiva-- all once a day.

Response from Dr. Henry

Sustiva problems often (but not always ) will continue to diminish over the first month. If you are one of the 10%+ persons who continue to have central nervous system problems with Sustiva then a switch to nevirapine is a good option. I would give it another 1-2 weeks before making a decision unless things worsen or clearly aren't getting any better and are making life miserable for you. KH



Previous
HGH and Hydroxycut effects
Next
side effects of ZIAGEN

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement